# SDR DXTA200702134

- Difficulty date: April 23, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 4,442 hours, 2,627 cycles
- Engine: Allsn AE3007C
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

SEVERE VIBRATION AT APPROXIMATELY 60 KNOTS DURING TAKE-OFF.  YAW DAMPER DISCONNECTED ANF NR1 ADC FAILED.  ABORTED TAKEOFF.  [SUP 04-27-07]  NOTED TIRES WERE BOTH OUT OF ROUND. REMOVED AND REPLACED BOTH NOSE TIRES. YAW DAMP DISCONNECT AND NR 1 ADC FAILURE DUE TO NOSE GEAR VIBRATION. NO FAULTS FOUND. WORK DONE IAW CHAPTER 32-41-01.
